TítolSystems of ordinal fuzzy logic with application to preference modelling
Publication TypeJournal Article
Year of Publication2001
AuthorsDe Baets B, Esteva F, Fodor J, Godo L
JournalFuzzy Sets and Systems
Volume124
Número3
Paginació353-359
Resum

In this paper, we survey several many-valued propositional logics in wich the truth-functions (in the real unit interval [0, 1]) of their connectives are definable only from the natural ordering of the scale, without using any richer algebraic structure. In particular we describe a complete notion of proof for weighted formulas of the implication-free fragment of Gödel logic with involution. The usefulness of this logical framework for the formalization of ordinal preference modelling is also shown.